# SDR SWAA2021121344429

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - CLIP LOCATED BS500C AFT FACE AND BTW STR25L TO STR26L AT FWD CARGO COMPARTMENT ; 2021-525840 / [01] TOOL USED PN NORTEC 600D SN 60009161631 DUE DATE 01-DEC-21; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:142811020; DUE DATE: 21-JAN-22; TEMPERATURE CHART RECORD P/N: KT8P2; S/N: 19021963; DUE DATE: 14-MAY-22.; [03] REPLACED ANGLE-CLIP LOCATED BS500C AFT FACE AND BTW STR25L TO STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DRAWING # 143A7505 SHEET 5 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW; [04] VERIFIED STEP 3. COMPLETED AS RII REPLACED ANGLE-CLIP LOCATED BS500C AFT FACE AND BTW STR25L TO STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DRAWING # 143A7505 SHEET 5 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW
